Paracetamol 500mg Tablets
Images for illustration purposes only. Brands may vary.
Fastest delivery available: 11/12/2023
For more information on our delivery times, please click here
Paracetamol (acetaminophen) is a painkiller that helps relieve pains, aches, headaches and it also works as an antipyretic (medicine used to reduce fever).
- FREE DELIVERY
- Fast action
- Effective painkiller
- Reduces temperature with fever
Like all medicines, this medicine can cause side effects, although not everybody gets them. Please tell your doctor if you notice any of the following after you take paracetamol:
- Allergic reactions - skin rash
- Pinpoint red spots on the skin
- Bloody or cloudy urine
Although this side effects are rare, please make sure to stop taking the medication immediately and inform your doctor or pharmacist.
Before taking paracetamol, it is important to talk to your doctor or pharmacist to ensure you are taking the right medication for your problem. You should also consult your healthcare providers if you have suffered from alcoholism, severe kidney disease or liver disease.
Taking painkillers like paracetamol for headaches too often for long periods of time can lead to them becoming worse. Before you take paracetamol, you should let us know if you are taking any medication, especially medicines that prevent blood clotting like warfarin; metoclopramide or domperidone for nausea; colestyramine for high cholesterol, please note do NOT take colestyramine one hour before or after taking paracetamol and Imatinib, for the treatment of leukaemia and other stomach tumours.
If you are pregnant, breastfeeding or think you may be pregnant or are planning to have a baby, please ask your doctor or pharmacist if you can take paracetamol. Unfortunately, Cloud Pharmacy cannot provide you with treatment if you are pregnant, breastfeeding or are planning to have a baby.
For adults including the elderly and children over the age of 16, ONE or TWO tablets every 4 - 6 hours as required should be taken with a glass of water. A maximum of 8 tablets in 24 hours. If you weigh less than 50kg then you must only take ONE tablet every 4-6 hours, and a maximum of 4 tablets in 24 hours.
What is Paracetamol?
Paracetamol is a medication that is used to treat both pain and fever. It is an over the counter medication and can help in relieving mild to moderate pain. Parecetamol is often sold in ‘combination tablets’ that contain other ingredients such as caffeine or decongestants and they are branded as ‘cold and flu relief’. Paracetamol is also commonly used in conjunction with opioids such as codeine (co-codamol) for more severe pain. Paracetamol is taken either orally or rectally.
Although paracetamol is one of the most common and widely used pain killers, the mechanism of action of how it works as a painkiller is still not completely understood. Unlike NSAIDS (ibuprofen, naproxen, aspirin etc..) it does not inhibit anything like the enzyme NSAIDS inhibit, which is why it is not that much of a powerful anti-inflammatory agent.
Confirm Paracetamol 500mg Tablets treatment selection